# SDR HNAA0700129

- Difficulty date: June 28, 2007
- Submitted: July 3, 2007
- Operation: Air carrier
- Aircraft: N906HA
- Make and model: Dhav DHC8102
- Aircraft serial: 9
- Aircraft time: 57,776 hours, 65,539 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Transducer
- Part number: C809072
- Part serial: 781
- Condition: Malfunctioned
- Location: Stall Warning
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

JUST AFTER ROTATION FROM LGA, THE STICK SHAKER WENT OFF.  CAPTAIN QUICKLY RETURNED TO THE FIELD.  CAPTAIN'S STALL WARNING HAS A PROBLEM.  REMOVED AND REPLACED NR 1 STALL WARNING TRANSDUCER.  OPS CHECK GOOD.
